Advanced Search
MyIDEAS: Login to save this paper or follow this series

Stochastic Economies with Locally Interacting Agents

Contents:

Author Info

  • I. V. Evstigneev
  • M. I. Taksar

Abstract

The paper analyzes a stochastic model of an economy with locally interacting agents. The mathematical basis of the study is a control theory for random fields on a directed graph. The graph involved in the model describes directions of commodity flows in the economy. We consider equilibria of the economic system, i.e., those states of it in which material and financial balance constraints are satisfied and all the agents choose their most preferred programs. Conditions are examined under which such states exist and are unique. In the present paper, results obtained previously for finite graphs are extended to infinite graphs.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by Santa Fe Institute in its series Working Papers with number 01-03-018.

as in new window
Length:
Date of creation: Mar 2001
Date of revision:
Handle: RePEc:wop:safiwp:01-03-018

Contact details of provider:
Postal: 1399 Hyde Park Road, Santa Fe, New Mexico 87501
Web page: http://www.santafe.edu/sfi/publications/working-papers.html
More information through EDIRC

Related research

Keywords:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. McKenzie, Lionel W., 2005. "Optimal economic growth, turnpike theorems and comparative dynamics," Handbook of Mathematical Economics, in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 2, volume 3, chapter 26, pages 1281-1355 Elsevier.
  2. Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
  3. Radner, Roy, 1973. "Optimal stationary consumption with stochastic production and resources," Journal of Economic Theory, Elsevier, vol. 6(1), pages 68-90, February.
  4. Evstigneev,Igor & Vyatscheslavovitsch Greenwood & Priscilla Edson, 1992. "Markov fields over countable partially ordered sets: Extrema and splitting," Discussion Paper Serie A 371, University of Bonn, Germany.
  5. Follmer, Hans, 1974. "Random economies with many interacting agents," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 51-62, March.
  6. William A. Brock & Steven N. Durlauf, 2000. "Interactions-Based Models," Working Papers 00-05-028, Santa Fe Institute.
  7. Evstigneev, I. V. & Taksar, M., 1995. "Stochastic equilibria on graphs, II," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 383-406.
  8. Blume Lawrence E., 1993. "The Statistical Mechanics of Strategic Interaction," Games and Economic Behavior, Elsevier, vol. 5(3), pages 387-424, July.
  9. Majumdar, Mukul & Zilcha, Itzhak, 1987. "Optimal growth in a stochastic environment: Some sensitivity and turnpike results," Journal of Economic Theory, Elsevier, vol. 43(1), pages 116-133, October.
  10. Brock, William A & Mirman, Leonard J, 1973. "Optimal Economic Growth and Uncertainty: The No Discounting Case," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 14(3), pages 560-73, October.
  11. Bewley, Truman F., 1981. "Stationary equilibrium," Journal of Economic Theory, Elsevier, vol. 24(2), pages 265-295, April.
  12. Yannis M. Ioannides, 1996. "Evolution of Trading Structures," Working Papers 96-04-020, Santa Fe Institute.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. U. Horst & Jose A. Scheinkman, 2010. "Equilibria in Systems of Social Interactions," Levine's Working Paper Archive 506439000000000119, David K. Levine.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wop:safiwp:01-03-018. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.